# SDR 0101256641

- Difficulty date: March 14, 2001
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N641NW
- Make and model: Boeing 747 212B
- Aircraft serial: 21941
- Aircraft time: 73,576 hours, 16,053 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACK ON THE NUMBER 4 PYLON INBOARD STRUT SKIN.  REPAIRED PER EA 66-181950.
